Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 16, NWS Miami, FL

June 13, 2020Collier County, Florida

NWS Miami, FL issued this flash flood warning at Jun 13, 2020, 3:48 PM EDT for Collier County, Florida. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2020, 3:48 PM EDT (19:48 UTC)
Expired
Jun 13, 2020, 7:45 PM EDT
In force
4 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Collier County, FL

The radar

The Miami radar (KAMX), 153 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 3:50 PM EDTFLOOD1 Ene Naples, FLSNAP MAP VIDEO INDICATES STREET FLOODING DEVELOPING IN DOWNTOWN NAPLES VICINITY.
Jun 13, 4:17 PM EDTFLOOD1 N Naples, FLREPORT OF STREET FLOODING BECOMING MORE SIGNIFICANT IN THE VICINITY OF NORTH TAMIAMI TRAIL NORTH OF NAPLES BAY. WATER EXTENDING OVER STREET SURFACES ONTO SIDEWALKS.
Jun 13, 4:25 PM EDTFLOODNaples, FLREPORT OF STREET FLOODING WIDESPREAD ACROSS THE NAPLES AREA.
Jun 13, 5:20 PM EDTHEAVY RAIN 4.73 Nnw Naples, FLA TOTAL OF 4.7 INCHES OF RAIN FELL IN ASSOCIATION WITH HEAVY SHOWERS AND THUNDERSTORMS THIS AFTERNOON -- THROUGH 520 PM EDT. REPORT FROM AUTOMATED RAIN GAUGE WITHIN WUNDERGROUND NETWORK -- SITE ID KFLNAPLE265. LOCATION IS NEAR INTERSECTION OF LEEWARD LANE AND
Jun 13, 5:27 PM EDTFLASH FLOOD1 Wsw North Naples, FLNBC2 FORT MYERS METEOROLOGIST SHARED REPORT ON SOCIAL MEDIA OF SIGNIFICANT FLOODING AROUND QUAIL RUN GOLF CLUB IN NAPLES IN THE VICINITY OF PINE RIDGE ROAD. A FEW CARS WERE FLOODED BY BECOMING PARTIALLY SUBMERGED IN FLOOD WATERS. AREAS OF FLOODING EXTENDING A
Jun 13, 5:46 PM EDTFLASH FLOODNaples, FLVIDEO ON SNAP MAP INDICATED SIGNIFICANT, WIDESPREAD STREET FLOODING WITH AT LEAST A COUPLE FEET OF WATER OVER STREETS AND SURROUNDING PROPERTY -- IN THE VICINITY OF THE INTERSECTION OF SOUTH 9TH STREET AND SOUTH 5TH AVENUE.
Jun 13, 6:00 PM EDTFLASH FLOODNaples, FLDELAYED REPORT: SPORTS UTILITY VEHICLE LARGELY SUBMERGED INTO A STORM-DRAIN RUNOFF AREA THAT EMPTIES INTO WEST LAKE IN DOWNTOWN NAPLES. WATERS POOLED TO AROUND A FEW FEET WITHIN THE STORM-DRAIN RUNOFF AREA FROM EARLIER HEAVY RAINS AND FLASH FLOODING IN NAPLES,

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 99 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 681 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
681 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

908 
WGUS52 KMFL 131948
FFWMFL
FLC021-132345-
/O.NEW.KMFL.FF.W.0016.200613T1948Z-200613T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
348 PM EDT Sat Jun 13 2020

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  West central Collier County in southwestern Florida...

* Until 745 PM EDT.

* At 347 PM EDT, Doppler radar and automated gauges indicated 
  thunderstorms producing heavy rain across the warned area. Two to 
  four inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Naples, Golden Gate Estates, Naples Park, Naples Manor and Golden
  Gate.

Additional rainfall amounts of two to four inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8172
      2612 8161 2606 8170 2612 8185

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 1 HOUR

$$

Cohen/Merrifield
3 follow-up statements
766 
WGUS72 KMFL 132032
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
432 PM EDT Sat Jun 13 2020

FLC021-132345-
/O.CON.KMFL.FF.W.0016.000000T0000Z-200613T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Collier FL-
432 PM EDT Sat Jun 13 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
WEST CENTRAL COLLIER COUNTY...

At 427 PM EDT, law enforcement and public reports indicate that 
heavy showers and thunderstorms have produced widespread significant 
street flooding across the Naples area. Additional showers and 
isolated thunderstorms will continue to support moderate to heavy 
rain, with flooding expected, across the warning area. Rainfall 
amounts this afternoon have ranged from 2 to 5 inches.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Naples, Golden Gate Estates, Naples Park, Naples Manor and Golden
Gate.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8172
      2612 8161 2606 8170 2612 8185

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

Cohen
387 
WGUS72 KMFL 132229
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
629 PM EDT Sat Jun 13 2020

FLC021-132345-
/O.CON.KMFL.FF.W.0016.000000T0000Z-200613T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Collier FL-
629 PM EDT Sat Jun 13 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
WEST CENTRAL COLLIER COUNTY...

At 627 PM EDT, flooding continues to be reported across the warning 
area. Earlier heavy showers and thunderstorms produced flash 
flooding. While rains have mostly ended across the warning area, 
flood waters will be slow to recede into the evening hours.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement and broadcast media.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Naples, Golden Gate Estates, Naples Park, Naples Manor and Golden
Gate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8172
      2612 8161 2606 8170 2612 8185

FLASH FLOOD...OBSERVED

$$

Cohen
639 
WGUS72 KMFL 132336
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
736 PM EDT Sat Jun 13 2020

FLC021-132345-
/O.EXP.KMFL.FF.W.0016.000000T0000Z-200613T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Collier FL-
736 PM EDT Sat Jun 13 2020

...THE FLASH FLOOD WARNING FOR WEST CENTRAL COLLIER COUNTY WILL
EXPIRE AT 745 PM EDT...

The heavy rain has ended. Flood waters are receding. Please continue 
to heed any remaining road closures.

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8172
      2612 8161 2606 8170 2612 8185

$$

Cohen

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 2:48 PM EDT, 1 hour earlier.

Area forecast discussion, Jun 13, 2:48 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Miami FL
248 PM EDT Sat Jun 13 2020

.Discussion...

Short Term (Today through Sunday Night)...

A mid-level trough extending across the region into western portions
of the peninsula of Florida and eastern Gulf of Mexico will
eventually lead to a cut off low over the southeastern United States
to end the weekend and kick off the coming week. At the surface, a
high centered over the Atlantic is promoting a light easterly to
southeasterly flow over much of the region.

Earlier, an area of convection potentially spurred a land breeze
boundary off the northern coast of Cuba moved towards the Straits of
Florida and west central Bahamas. Some convection also developed in
the local waters with a focus around a few different boundaries
including a moisture gradient oriented from east to west over the
Straits. Now the sea breezes are beginning to develop with
convection initiating along them over portions of the region
including the Gulf coast of Florida where the mid-level influence of
the trough is evident.

The primary convective focus this afternoon appears to be in
Southwest Florida where the Gulf sea breeze is pinned by the
easterly flow. Diurnal heating has been efficient today with plenty
of cloud agitation noted in visible satellite imagery over Southwest
Florida. As we approach the peak convective target hours, this
activity is expected to spread southward along the sea breeze
towards Collier County and other areas from the State Road 29
corridor westward. There is a chance that activity could also
develop along portions of the east coast metro, particularly
southern Miami-Dade County.

Overnight, the moisture boundary will creep northward as the deeper
moisture begins to arrive in South Florida. Rain chances will
gradually increase through the night with the potential of some
early morning thunderstorms coming ashore from the area waters. The
additional moisture and cooling aloft on Sunday will lead to greater
convective coverage and the potential for strong storms. An easterly
to northeasterly flow regime will again pin the Gulf sea breeze and
could focus the peak of convection over Southwest Florida again. The
increased moisture and relatively slow storm motions could once
again create a concern for excessive rainfall on Sunday.

Long Term (Sunday night-Friday)...

Long range models depict a stationary, decaying frontal boundary
across the Carolinas and northern Florida on Monday, with a low
developing over the SC coast. Meanwhile, deep moisture remains
across the peninsula Monday and Tuesday, while mid-upper level
troughiness remains over much of the east CONUS. Broad high pressure
dominates the western Atlantic and the east coast of Florida.

With the above synoptic scenario in place, expect the moisture
advection from the Atlantic to continue during the first half of
next week. Latest long range model solutions continue to show model
soundings with PW values around 2 inches across the area, which will
help in keeping an overall wet pattern. NAM solution is getting
wetter with each run, but GFS is not too far behind in terms of POPs
and QPF. Numerous coverage for Monday and Tuesday during the
afternoon hours seem reasonable given model trends. Also, winds
could become light enough at times to allow for slow moving storms
to affect a location for longer periods of time, thus enhancing the
potential for localized flooding.

Models also insist in bringing better dynamic support aloft earl;y
next week as an upper-level jet moves into the area. In addition,
mid level temps cool down to around -8 to -9 celsius, which will
increase potential for some of the storms may become strong or even
severe at times. This scenario will continue to evolve and we'll
adjust the forecast accordingly. But in general, similar pattern
should be expected for the rest of the work week, with potential for
periods of heavy rain and localized flooding each day.

Temperatures will remain near or just a little cooler than normals
as cloud cover increases.

&&

.Marine...

An unsettled pattern will develop this weekend and linger into next
week. Any showers or thunderstorms could bring locally hazardous
marine conditions due to rough seas, gusty wind, and possibly even
waterspouts.

&&

.Beach Forecast...

Persistent easterly wind forecast to be above 10 kts will keep the
risk of rip currents elevated through the weekend for the Atlantic
beaches. The models are indicating the wind may relax some on
Monday, allowing the risk of rip currents to diminish for next week.

&&

.Aviation...

Generally easterly flow will continue with a Gulf sea breeze
developing for APF. Convection focus shifts west towards APF for
the afternoon and evening. Convective coverage should decrease
after sunset with lighter easterly flow overnight. Increasing
moisture overnight into Sunday will lead to increase chances of
showers and storms on Sunday.

&&

.Preliminary Point Temps/PoPs...

West Palm Beach  74 85 74 85 / 30 60 50 70
Fort Lauderdale  77 85 76 85 / 40 60 50 80
Miami            77 86 76 86 / 40 60 60 80
Naples           73 88 72 87 / 40 60 50 80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Short term/Marine/Beach...RAG
Long term...17
Hazardous weather outlook, Jun 13, 9:27 AM EDT, 6 hours 21 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
927 AM EDT Sat Jun 13 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
140130-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
927 AM EDT Sat Jun 13 2020

...Atlantic Beaches: Moderate Rip Current Risk...
...Scattered to Numerous Storms This Afternoon and Evening...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a moderate risk for rip currents along all
Atlantic beaches today.

Thunderstorms: Scattered to numerous thunderstorms are possible
across South Florida today. The strongest thunderstorms could contain
heavy rainfall, strong wind gusts, small hail, funnel clouds, and
frequent lightning strikes.

Waterspouts: Waterspouts are possible with any showers and storms
that develop over the Atlantic, Gulf, Biscayne Bay, or Lake
Okeechobee waters.

Flooding: Heavy rainfall from showers and thunderstorms could lead to
the ponding of water on roads, low-lying, and poorly drained areas
today.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Scattered to numerous showers and thunderstorms with heavy rainfall
and an increased flooding threat across South Florida through the
weekend and into next week. Some of these storms may be able to
produce gusty winds.

Easterly wind flow will keep an elevated risk of rip currents along
the Atlantic beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather and flooding to the NWS while following all
local, state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

RAG

In the hours before

Local storm report, Jun 13, 12:09 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1209 PM EDT SAT JUN 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     WATER SPOUT      8 ESE AVENTURA          25.90N  80.03W
06/13/2020                   AMZ651             FL   PUBLIC

            RECEIVED A PICTURE ON SOCIAL MEDIA OF A WATERSPOUT
            OFFSHORE HAULOVER BEACH ASSOCIATED WITH A RAIN SHOWER.

&&

EVENT NUMBER MFL2000148

HW
Special weather statement, Jun 13, 2:27 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Miami FL
227 PM EDT Sat Jun 13 2020

FLZ069-070-131915-
Coastal Collier County FL-Inland Collier County FL-
227 PM EDT Sat Jun 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLLIER COUNTY UNTIL
315 PM EDT...

* At 227 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Bonita Springs to East Naples. These storms were nearly stationary.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Naples, Naples Park, Belle Meade, Naples Manor, Golden Gate, East
  Naples, Lely Resort, Vineyards, North Naples, Pelican Bay, Lely,
  Rookery Bay Aquatic Preserve, Quail Creek Estate and Fiddlers
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8173
      2603 8166 2600 8184
TIME...MOT...LOC 1827Z 332DEG 3KT 2632 8181 2614 8178

Cohen
Special weather statement, Jun 13, 3:12 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
312 PM EDT Sat Jun 13 2020

FLZ069-070-132000-
Coastal Collier County FL-Inland Collier County FL-
312 PM EDT Sat Jun 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLLIER COUNTY UNTIL
400 PM EDT...

* At 311 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Bonita Springs to Naples Manor. These storms were nearly
  stationary. Also, a Flood Advisory is in effect for portions of
  western Collier County.

* Small hail, funnel clouds, and wind gusts up to 50 mph possible
  with these storms.

* Locations impacted include...
  Naples, Golden Gate Estates, Naples Park, Vineyards, Naples Manor,
  Golden Gate, East Naples, Lely Resort, North Naples, Pelican Bay,
  Lely and Quail Creek Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2633 8185 2633 8182 2632 8182 2632 8166
      2608 8165 2604 8182 2615 8185
TIME...MOT...LOC 1911Z 020DEG 2KT 2631 8178 2609 8173

Cohen

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:23 PM EDTSpecial Marine WarningMFL97 min
Jun 13, 2:27 PM EDTSpecial Weather StatementMFLCollier48 min
Jun 13, 2:56 PM EDTAreal Flood AdvisoryMFLCollier4 hr
Jun 13, 3:12 PM EDTSpecial Weather StatementMFLCollier48 min
Jun 13, 3:54 PM EDTSpecial Marine WarningMFL69 min
Jun 13, 3:58 PM EDTSpecial Weather StatementMFLCollier62 min
Jun 13, 4:55 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 13, 5:11 PM EDTSpecial Marine WarningMFL2 hr
Jun 13, 6:51 PM EDTSpecial Marine WarningMFL84 min
Jun 13, 7:03 PM EDTSpecial Weather StatementMFLMonroe57 min
Jun 13, 7:14 PM EDTSpecial Weather StatementMFLMonroe46 min

Nearby

Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.